# SDR AALA20131022012

- Difficulty date: October 20, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- Aircraft time: 64,480 hours, 33,247 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FORWARD ENTRY DOOR, EXTERNAL SKIN LOWER EDGE.  BLENDED OUT DAMAGE & INSTALLED EXTERNAL DOUBLE IAW AARD 52-10-00-2.
